Makale
Tam Makale
Uluslararası
2012
On infinitesimal conformal transformations with respect to the Cheeger-Gromoll metric
ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA
Cilt 20 · Sayı 1 · ss. 113–127 · 01.01.2012
Özet
The present paper deals with the classification of infinitesimal fibre-preserving conformal transformations on the tangent bundle, equipped with the Cheeger-Gromoll metric.
Atıf için künye
Gezer, A., & BİLEN, L. (2012). On infinitesimal conformal transformations with respect to the Cheeger-Gromoll metric. ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, 20(1), 113–127. https://doi.org/10.2478/v10309-012-0009-4
BibTeX
@article{gezer2012-73719,
author = {Gezer, Aydın and BİLEN, LOKMAN},
title = {On infinitesimal conformal transformations with respect to the Cheeger-Gromoll metric},
journal = {ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA},
year = {2012},
volume = {20},
number = {1},
pages = {113--127},
issn = {1224-1784},
doi = {10.2478/v10309-012-0009-4},
url = {https://akademik.atauni.edu.tr/yayinlar/73719-on-infinitesimal-conformal-transformations-with-respect-to-the-cheeger-gromoll}
}